# SDR UIEA2020020400184

- Difficulty date: February 1, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,675 hours, 21,924 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE UP (1ST WRITE UP ON LP #1182887), ON BOTH ENGINE STARTS DUCT PRESSURE DROPPED TO AROUND 20 PSI AND N2 MAX MOTORED TO 12%-19% N2 BEFORE RUN SWITCHES ENGAGED (BOTH PACKS OFF).( PERFORMED BITE TEST OF APU CONT. UNIT, NO FAULTS. APU DUCT PRESS NORMAL, ALL MODES. REF AMM FIM 49-11 FT 982. )
